# SDR DALA2018072504688

- Difficulty date: July 24, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 52,572 hours, 25,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON RT "Z" FLOOR SUPPORT IN PROJECTION STR 25RBL BETWEEN STA. Y= 867 TO Y= 887 AT AFT CARGO COMPARTMENT. NEW SHIELD ON RT STA Y= 867 TO Y= 887 AT AFT CARGO COMPARTMENT WAS REPLACE PER SRM 51-40-02, 51-40-08 ,51-20-01 PAR 5 AND AMM 51-21-72-370-804.
